# SDR SWAA2023021600725

- Difficulty date: February 8, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 44,833 hours, 27,250 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Broken
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN CLIP AT LEFT WING REAR SPAR LOWER SECTION WSTA 220 WHERE PANEL SUPPORT BEAM ATTACHED.<[01] REMOVED BROKEN CLIP AT L/H WING REAR SPAR LOWER SECTION WSTA 220 AS PER B737-700 SRM 51-40-02-0G-0.;[02] RECEIVED NEW CLIP AND LOCATED NEW FASTENER HOLES AS PER B737-700 SRM 51-40-02-0G-0.;[03] VEFIERED STEP 1. AND 2. OK TO INSTALL NEW CLIP.;[04] INSTALLED NEW CLIP AT L/H WING REAR SPAR LOWER SECTION WSTA 220 WHERE PANEL SUPPORT BEAM ATTACHED AS PER B737-700 SRM 51-40-02-0G-0.;[05] VERIFIED STEP 4.
